No Cover Image

Journal article 1025 views

'Boundary blowup' type sub-solutions to semilinear elliptic equations with Hardy potential

C Bandle, V Moroz, W Reichel, Vitaly Moroz Orcid Logo

Journal of the London Mathematical Society, Volume: 77, Issue: 2, Pages: 503 - 523

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1112/jlms/jdm104

Published in: Journal of the London Mathematical Society
ISSN: 0024-6107 1469-7750
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 503
End Page: 523